# SDR DALA2016032702357

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 70,941 hours, 53,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRINKE ON LOWER WINDOW FRAME, BS 1100 RT SIDE.  REWORKED AREAS WERE MEASURED, UT WAS ACCOMPLISHED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2.  BLEND OUT ON ZONE CRITICAL, 1 THE ORIGINAL THICKNESS IS .084" AND REMAINING THICKNESS .080", THE ORIGINAL THICKNESS ON BLEND OUT  3 IS .095" AND REMAINING THICKNESS .090",  THEREFORE AREAS ARE WITHIN OF LIMITS IAW ER/A 545082-14, REV ORIGINAL HFEC INSPECTION WAS ACCOMPLISHED AND CRACKS WERE NOT FOUND IAW ER/A 545082-14, REV ORIGINAL.  PERFORM HFEC INSPECTION WITHIN EVERY 24 MONTHS AFTER SECTION I UNTIL SECTION III IS ACCOMPLISHED.
